# SDR SWAA092627

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 21,247 hours, 12,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MV2 CHECK, FOUND L1 DOOR EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT PER MM.
